Advil PM Liqui-Gels 20/Ct – For relief of occasional sleeplessness when associated with minor aches and pains.
ES: Advil PM Gel Líquido 20/Ct
922-99099 ACTIVE INGREDIENTS: Solubilized ibuprofen equal to 200mg Ibuprofen -NSAID-*, 25mg Diphenhydramine hydrochloride
922-99099 INACTIVE INGREDIENTS: D and C red no. 33, FD and C blue no. 1, fractionated coconut oil, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol
3 per quarter